# SDR AALA20100518TUL03

- Difficulty date: May 18, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 50,626 hours, 24,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HIGH LIFT OUTBOARD NUMBER 4 SLAT DAMAGED UNDER GAP SEAL AT CENTER TRACK.  CUT OUT DAMAGED SKIN, MANUFACTURED AND INSTALLED FLUSH PATCH PER SRM 57-09-00.
